MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752082
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that the irrigation failure occurred during a cataract procedure.The product was replaced with another one and the procedure was completed.There was no harm to the patient.
 
Event or Problem Description
The surgeon reported, anterior chamber shaping was compromised.
 
Additional Manufacturer Narrative
The customer did not retain the product lot information.Therefore, the device history records traceable to the reported procedure pack could not be reviewed.A sample was visually inspected and no obvious defects were detected.The sample was tested using a console.The fluidics management system primed and tuned with the handpiece, the 0.9 millimeter (mm) air bypass tip and infusion sleeve from the lab stock successfully.The root cause of the customer's complaint could not be established.The returned sample functioned, per specifications.After an investigation of this complaint, it has been determined, that this sample functioned, per specifications.Therefore, no corrective action is required at this time.Quality assurance has reviewed this complaint.And will continue to monitor data for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
INFINITI SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
MDR Report Key11870017
Report Number1644019-2021-00357
Device Sequence Number14256905
Product Code LRO
UDI-Device Identifier00380657520824
UDI-Public00380657520824
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752082
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITI VISION SYSTEM; INFINITI VISION SYSTEM